American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Zhicong Lin. On the descent polynomial of signed multipermutations. Proc. Amer. Math. Soc. 143 (2015) 3671-3685.
Abstract, references, and article information   
View Article: PDF

[2] David Bevan. Growth rates of permutation grid classes, tours on graphs, and the spectral radius. Trans. Amer. Math. Soc. 367 (2015) 5863-5889.
Abstract, references, and article information   
View Article: PDF

[3] Louis J. Billera, Lionel Levine and Karola Mészáros. How to decompose a permutation into a pair of labeled Dyck paths by playing a game. Proc. Amer. Math. Soc. 143 (2015) 1865-1873.
Abstract, references, and article information
View Article: PDF

[4] Carla D. Savage and Mirkó Visontai. The $\mathbf{s}$-Eulerian polynomials have only real roots. Trans. Amer. Math. Soc. 367 (2015) 1441-1466.
Abstract, references, and article information   
View Article: PDF

[5] Michael H. Albert, M. D. Atkinson, Mathilde Bouvel, Nik Ruškuc and Vincent Vatter. Geometric grid classes of permutations. Trans. Amer. Math. Soc. 365 (2013) 5859-5881.
Abstract, references, and article information   
View Article: PDF

[6] Drew Armstrong, Christian Stump and Hugh Thomas. A uniform bijection between nonnesting and noncrossing partitions. Trans. Amer. Math. Soc. 365 (2013) 4121-4151.
Abstract, references, and article information   
View Article: PDF

[7] Jonas Sjöstrand. Expected length of a product of random reflections. Proc. Amer. Math. Soc. 140 (2012) 4369-4380.
Abstract, references, and article information   
View Article: PDF

[8] Greta Panova. Factorization of banded permutations. Proc. Amer. Math. Soc. 140 (2012) 3805-3812.
Abstract, references, and article information   
View Article: PDF

[9] Anders Claesson and Svante Linusson. $n!$ matchings, $n!$ posets. Proc. Amer. Math. Soc. 139 (2011) 435-449. MR 2736327.
Abstract, references, and article information
View Article: PDF

[10] C. Krattenthaler and T. W. Müller. Decomposition numbers for finite Coxeter groups and generalised non-crossing partitions. Trans. Amer. Math. Soc. 362 (2010) 2723-2787. MR 2584617.
Abstract, references, and article information   
View Article: PDF

[11] Po-Yi Huang, Wen-Fong Ke and Günter F. Pilz. The cardinality of some symmetric differences. Proc. Amer. Math. Soc. 138 (2010) 787-797. MR 2566544.
Abstract, references, and article information   
View Article: PDF

[12] George E. Andrews and Lance L. Littlejohn. A combinatorial interpretation of the Legendre-Stirling numbers. Proc. Amer. Math. Soc. 137 (2009) 2581-2590. MR 2497469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. M. B. Dukes, V\’ it Jel\’ inek, Toufik Mansour and Astrid Reifegerste. New equivalences for pattern avoiding involutions. Proc. Amer. Math. Soc. 137 (2009) 457-465. MR 2448564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Adam Hammett and Boris Pittel. How often are two permutations comparable?. Trans. Amer. Math. Soc. 360 (2008) 4541-4568. MR 2403696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James Haglund. Solutions to exercises. University Lecture Series 41 (2007) 147-162.
Book volume table of contents
View Article: PDF

[16] James Haglund. The proof of the $q, t$-Schr\"oder theorem. University Lecture Series 41 (2007) 113-122.
Book volume table of contents
View Article: PDF

[17] James Haglund. The $q, t$-Catalan numbers. University Lecture Series 41 (2007) 41-57.
Book volume table of contents
View Article: PDF

[18] James Haglund. Introduction to $q$-analogues and symmetric functions. University Lecture Series 41 (2007) 1-25.
Book volume table of contents
View Article: PDF

[19] James Haglund. Macdonald polynomials and the space of diagonal harmonics. University Lecture Series 41 (2007) 27-39.
Book volume table of contents
View Article: PDF

[20] James Haglund. Parking functions and the Hilbert series. University Lecture Series 41 (2007) 77-90.
Book volume table of contents
View Article: PDF

[21] James Haglund. The Loehr-Warrington conjecture. University Lecture Series 41 (2007) 141-146.
Book volume table of contents
View Article: PDF

[22] James Haglund. The $q, t$-Schr\"oder polynomial. University Lecture Series 41 (2007) 59-75.
Book volume table of contents
View Article: PDF

[23] James Haglund. The $q,t$-Catalan Numbers and the Space of Diagonal Harmonics. University Lecture Series 41 (2007) MR MR2371044.
Book volume table of contents   

[24] James Haglund. The shuffle conjecture. University Lecture Series 41 (2007) 91-111.
Book volume table of contents   
View Article: PDF

[25] James Haglund. The combinatorics of Macdonald polynomials. University Lecture Series 41 (2007) 123-140.
Book volume table of contents   
View Article: PDF

[26] Petter Brändén. On linear transformations preserving the Pólya frequency property. Trans. Amer. Math. Soc. 358 (2006) 3697-3716. MR 2218995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Zhi-Wei Sun. Unification of zero-sum problems, subset sums and covers of ${\mathbb Z}$. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 51-60. MR 1988872.
Abstract, references, and article information   
View Article: PDF

[28] Zhi-Wei Sun. Hall's theorem revisited. Proc. Amer. Math. Soc. 129 (2001) 3129-3131. MR 1840120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jinho Baik, Percy Deift and Kurt Johansson. On the distribution of the length of the longest increasing subsequence of random permutations. J. Amer. Math. Soc. 12 (1999) 1119-1178. MR 1682248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gregory M. Manning. Some results on the $m(4)$ problem of Erdös and Hajnal. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 112-113. MR 1369642.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 52 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia